# SDR UPS01835683

- Difficulty date: April 4, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO PIT FS 1220 AT LONG 31R INSIDE X SLIDE DOOR AFT TORQUE BOX  FITTING IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8 FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 RMVD FITTING IAW DC8 SRM 51-1-21 RCVD LOCATED DRILLED IAW  DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-1-20D
